# SDR DALA2025042203123

- Difficulty date: April 15, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N370DN
- Make and model: Airbus A321-211
- Aircraft serial: 8765
- Aircraft time: 18,976 hours, 8,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3070 EMERGENCY LIGHT AT SEAT 14C INOP. CORRECTIVE ACTION: R/R EMERGENCY PATHWAY LIGHT PER A321 CMM 25-21-52. MEL AND PLACARD REMOVED. OK FOR SERVICE. (7180466)
